Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dp13368

Accutane: severe dryness around lips

Recommended Posts

I am starting my 4th week of80mg/day andhave pretty bad dryness/peeling/cracking around my lips. Right underneath them and on the sides it is peeling what almost seems liek the same kind of peeling you get from a pretty bad sunburn with white/tan peels coming off and red skin underneath. Above my lip is peeling some but not as bad. The side of my lips are cracking and it's pretty hard to eat anything since it hurts to open my mouth since the peeling is right on the spot between lower/upper lip. I moisturize but it doesnt seem to help. Could the aquaphor i put on my lips be causing this? Any suggestions on how to lighten this pain up a bit?

Link to post
Share on other sites
I am starting my 4th week of80mg/day andhave pretty bad dryness/peeling/cracking around my lips. Right underneath them and on the sides it is peeling what almost seems liek the same kind of peeling you get from a pretty bad sunburn with white/tan peels coming off and red skin underneath. Above my lip is peeling some but not as bad. The side of my lips are cracking and it's pretty hard to eat anything since it hurts to open my mouth since the peeling is right on the spot between lower/upper lip. I moisturize but it doesnt seem to help. Could the aquaphor i put on my lips be causing this? Any suggestions on how to lighten this pain up a bit?

Link to post
Share on other sites

Aquafor should be helping and if it doesn't help yea go to your derm. Have the Aquafor bottle with you at all times apply as needed too keep them glossy wink.gif

Link to post
Share on other sites

Well its not really my lips, its under my mouth and on the corners of my mouth so it's hard to eat. I actually had my 1 month derm checkup today, he said it's totally normal, the medicine and nature are just taking their course on the skin and you cant really do much about it except wet the area to loosen it up and then put vaseline or moisturizer to try to help it.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×